`a`
Related Articles
1

Exact azimuthal internal waves with an underlying current

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4391 - 4398, 2017

Hung-Chu Hsu - (email)

 Abstract       References       Full Text      Related Articles

2

Stability results for discontinuous nonlinear elliptic and parabolic problems with a S-shaped bifurcation branch of stationary solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 1757 - 1778, 2017

Sabri Bensid - (email), Jesús Ildefonso Díaz - (email)

 Abstract       References       Full Text      Related Articles

3

Stability analysis on an economic epidemiological model with vaccination

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 975 - 999, 2017

Wisdom S. Avusuglo - (email), Kenzu Abdella - (email), Wenying Feng - (email)

 Abstract       References       Full Text      Related Articles

4

A fast continuous method for the extreme eigenvalue problem

Journal of Industrial and Management Optimization  Volume 13, Issue 3, Pages : 1613 - 1625, 2016

Huan Gao - (email), Zhibao Li - (email), Haibin Zhang - (email)

 Abstract       References       Full Text      Related Articles

5

Second-order slip flow of a generalized Oldroyd-B fluid through porous medium

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 2031 - 2046, 2016

Yaqing Liu - (email), Liancun Zheng - (email)

 Abstract       References       Full Text      Related Articles

6

Exact multiplicity of stationary limiting problems of a cell polarization model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5627 - 5655, 2016

Tatsuki Mori - (email), Kousuke Kuto - (email), Tohru Tsujikawa - (email), Shoji Yotsutani - (email)

 Abstract       References       Full Text      Related Articles

7

Asymptotic analysis of a size-structured cannibalism population model with delayed birth process

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1975 - 1998, 2016

Dongxue Yan - (email), Yu Cao - (email), Xianlong Fu - (email)

 Abstract       References       Full Text      Related Articles

8

The finite-time ruin probability for an inhomogeneous renewal risk model

Journal of Industrial and Management Optimization  Volume 13, Issue 1, Pages : 207 - 222, 2016

Emilija Bernackaitė - (email), Jonas  Šiaulys - (email)

 Abstract       References       Full Text      Related Articles

9

Estimates for eigenvalues of a system of elliptic equations with drift and of bi-drifting Laplacian

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 475 - 491, 2016

Feng Du - (email), Adriano Cavalcante Bezerra - (email)

 Abstract       References       Full Text      Related Articles

10

The "hot spots" conjecture on higher dimensional Sierpinski gaskets

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 287 - 297, 2015

Xiao-Hui Li - (email), Huo-Jun Ruan - (email)

 Abstract       References       Full Text      Related Articles

11

Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition

DCDS Supplements  Volume 2015, Issue special, Pages : 878 - 900, 2015

Minoru Murai - (email), Kunimochi Sakamoto - (email), Shoji Yotsutani - (email)

 Abstract       References       Full Text      Related Articles      

12

Global bifurcation sheet and diagrams of wave-pinning in a reaction-diffusion model for cell polarization

DCDS Supplements  Volume 2015, Issue special, Pages : 861 - 877, 2015

Tatsuki Mori - (email), Kousuke Kuto - (email), Masaharu Nagayama - (email), Tohru Tsujikawa - (email), Shoji Yotsutani - (email)

 Abstract       References       Full Text      Related Articles      

13

Existence, uniqueness, and stability of bubble solutions of a chemotaxis model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 805 - 832, 2015

Xin Lai - (email), Xinfu Chen - (email), Mingxin Wang - (email), Cong Qin - (email), Yajing Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

Linearization of solution operators for state-dependent delay equations: A simple example

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 137 - 149, 2015

Odo Diekmann - (email), Karolína Korvasová - (email)

 Abstract       References       Full Text      Related Articles

15

Regions of stability for a linear differential equation with two rationally dependent delays

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4955 - 4986, 2015

Joseph M. Mahaffy - (email), Timothy C. Busken - (email)

 Abstract       References       Full Text      Related Articles

16

On EOQ cost models with arbitrary purchase and transportation costs

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 1211 - 1245, 2015

Ş. İlker Birbil - (email), Kerem Bülbül - (email), J. B. G. Frenk - (email), H. M. Mulder - (email)

 Abstract       References       Full Text      Related Articles

17

Positive definiteness and semi-definiteness of even order symmetric Cauchy tensors

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 1263 - 1274, 2015

Haibin Chen - (email), Liqun Qi - (email)

 Abstract       References       Full Text      Related Articles

18

Isolated singularity for semilinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3239 - 3252, 2015

Lei Wei - (email), Zhaosheng Feng - (email)

 Abstract       References       Full Text      Related Articles

19

Sharper estimates on the eigenvalues of Dirichlet fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2209 - 2225, 2014

Selma Yildirim Yolcu - (email), Türkay Yolcu - (email)

 Abstract       References       Full Text      Related Articles

20

Stability and bifurcation analysis of epidemic models with saturated incidence rates: An application to a nonmonotone incidence rate

Mathematical Biosciences and Engineering  Volume 11, Issue 4, Pages : 785 - 805, 2014

Yoichi Enatsu - (email), Yukihiko Nakata - (email)

 Abstract       References       Full Text      Related Articles

21

An algorithm for the largest eigenvalue of nonhomogeneous nonnegative polynomials

Numerical Algebra, Control and Optimization  Volume 4, Issue 1, Pages : 75 - 91, 2013

Nur Fadhilah Ibrahim - (email)

 Abstract       References       Full Text      Related Articles

22

New class of exact solutions for the equations of motion of a chain of $n$ rigid bodies

DCDS Supplements  Volume 2013, Issue special, Pages : 105 - 113, 2013

Dmitriy Chebanov - (email)

 Abstract       References       Full Text      Related Articles      

23

Representation formula for the plane closed elastic curves

DCDS Supplements  Volume 2013, Issue special, Pages : 565 - 585, 2013

Minoru Murai - (email), Waichiro Matsumoto - (email), Shoji Yotsutani - (email)

 Abstract       References       Full Text      Related Articles      

24

Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents

DCDS Supplements  Volume 2013, Issue special, Pages : 695 - 707, 2013

Inbo Sim - (email), Yun-Ho Kim - (email)

 Abstract       References       Full Text      Related Articles      

25

Spectral method for deriving multivariate Poisson summation formulae

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 359 - 373, 2012

Gusein Sh. Guseinov - (email)

 Abstract       References       Full Text      Related Articles

26

Stability results for a size-structured population model with delayed birth process

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 109 - 131, 2012

Xianlong Fu - (email), Dongmei Zhu - (email)

 Abstract       References       Full Text      Related Articles

27

Exact travelling wave solutions and their dynamical behavior for a class coupled nonlinear wave equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 163 - 172, 2012

Jibin Li - (email), Fengjuan Chen - (email)

 Abstract       References       Full Text      Related Articles

28

Exact travelling wave solutions of three-species competition--diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2653 - 2669, 2012

Chiun-Chuan Chen - (email), Li-Chang Hung - (email), Masayasu Mimura - (email), Daishin Ueyama - (email)

 Abstract       References       Full Text      Related Articles

29

Harmonic oscillators with Neumann condition on the half-line

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2221 - 2237, 2012

Virginie Bonnaillie-Noël - (email)

 Abstract       References       Full Text      Related Articles

30

Internal stabilization of Navier-Stokes equation with exact controllability on spaces with finite codimension

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 1 - 16, 2012

Viorel Barbu - (email), Ionuţ Munteanu - (email)

 Abstract       References       Full Text      Related Articles

31

Stability of nonconstant stationary solutions in a reaction-diffusion equation coupled to the system of ordinary differential equations

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 229 - 241, 2011

Yuriy Golovaty - (email), Anna Marciniak-Czochra - (email), Mariya Ptashnyk - (email)

 Abstract       References       Full Text      Related Articles

32

Exponentially small splitting of separatrices in the perturbed McMillan map

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 301 - 372, 2011

Pau Martín - (email), David Sauzin - (email), Tere M. Seara - (email)

 Abstract       References       Full Text      Related Articles

33

A multicomponent model for biofilm-drug interaction

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 2, Pages : 417 - 456, 2010

Brandon Lindley - (email), Qi Wang - (email), Tianyu Zhang - (email)

 Abstract       References       Full Text      Related Articles

34

On a new index theory and non semi-trivial solutions for elliptic systems

Discrete and Continuous Dynamical Systems  Volume 28, Issue 2, Pages : 809 - 826, 2010

Kung-Ching Chang - (email), Zhi-Qiang Wang - (email), Tan Zhang - (email)

 Abstract       Full Text      Related Articles

35

Non topologically weakly mixing interval exchanges

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1079 - 1091, 2010

Hadda Hmili - (email)

 Abstract       Full Text      Related Articles

36

Some mathematical problems in a neoclassical theory of electric charges

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1283 - 1326, 2010

Anatoli Babin - (email), Alexander Figotin - (email)

 Abstract       Full Text      Related Articles

37

Spectrum analysis of a serially connected Euler-Bernoulli beams problem

Networks and Heterogeneous Media  Volume 4, Issue 4, Pages : 709 - 730, 2009

Denis Mercier - (email)

 Abstract       Full Text      Related Articles

38

Asymptotic behavior of the positive solutions for an elliptic equation with Hardy term

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 367 - 380, 2009

Yinbin Deng - (email), Qi Gao - (email)

 Abstract       Full Text      Related Articles

39

On the spectrum of geometric operators on Kähler manifolds

Journal of Modern Dynamics  Volume 2, Issue 4, Pages : 701 - 718, 2008

Dmitry Jakobson - (email), Alexander Strohmaier - (email), Steve Zelditch - (email)

 Abstract       Full Text      Related Articles

40

Representation formulas for some 1-dimensional linearized eigenvalue problems

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 745 - 763, 2008

Tohru Wakasa - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

41

Stationary solutions to the one-dimensional Cahn-Hilliard equation: Proof by the complete elliptic integrals

Discrete and Continuous Dynamical Systems  Volume 19, Issue 4, Pages : 609 - 629, 2007

Satoshi Kosugi - (email), Yoshihisa Morita - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

42

Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 335 - 366, 2007

Isabeau Birindelli - (email), Francoise Demengel - (email)

 Abstract       Full Text      Related Articles

43

On Ulam approximation of the isolated spectrum and eigenfunctions of hyperbolic maps

Discrete and Continuous Dynamical Systems  Volume 17, Issue 3, Pages : 671 - 689, 2006

Gary Froyland - (email)

 Abstract       Full Text      Related Articles

44

Entire solutions of the nonlinear eigenvalue logistic problem with sign-changing potential and absorption

Communications on Pure and Applied Analysis  Volume 2, Issue 3, Pages : 311 - 321, 2003

Teodora-Liliana Dinu - (email)

 Abstract       Full Text      Related Articles

45

The multiplicity of solutions and geometry in a wave equation

Communications on Pure and Applied Analysis  Volume 2, Issue 2, Pages : 159 - 170, 2003

Q-Heung Choi - (email), Changbum Chun - (email), Tacksun Jung - (email)

 Abstract       Full Text      Related Articles

46

A nonlinear wave equation with jumping nonlinearity

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 797 - 802, 2000

Q-Heung Choi - (email), Tacksun Jung - (email)

 Abstract       Full Text      Related Articles

47

High-energy limits of Laplace-type and Dirac-type eigenfunctions and frame flows

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 87 - 94,

 Abstract       Full Text      Related Articles

48

Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 72 - 77,

 Abstract       Full Text      Related Articles